# SDR SIMA202007154001

- Difficulty date: July 14, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 36,414 hours, 31,517 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 98505
- Part serial: 1542
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERG DECLRD DUE TO RUDDER 1-2 INOP MSG.  FLT LANDED-RUDDER SYST 2 INOP.  REMOVED AND INSTALLED #2 RUDDER SYS PRESSURE SWITCH AMM 27-23-04 OPC GOOD NO LEAKS NOTED PN OFF: 98505 SN OFF:1542PN ON: 150048PH SN OFF: 3324
